# SDR SWIA202264765

- Difficulty date: January 17, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* BOTH CENTER RUDDER HINGES ( MOUNTED TO REAR SPAR OF VERTICAL STABILIZER ) LOOSE IN / BEARING MOUNT. WORN TO LIMITS.    (C CHECK RO 02/25/2022)   REPLACED NEW BEARING IN RUDDER HINGE FITTING #2 & RUDER HINGE FITTING #3 REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 & BOMBARDIER DWG AV670-21081, REV. C.
